# SDR ASAA2021112236739

- Difficulty date: November 22, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 1,505 hours, 559 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 05-020-01 FOUND ENG 1 EEC C1 SHORT TIME FAULT. GROUNDED - YES. REF T/C 05-020-01 #1 ENG EEC C1 SHORT TIME FAULT NO LONGER SHOWS. NO EXISTING FAULTS FOUND.
